MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG BONE SCREWS, MP, CROSS-PIN, DIAM.2.0X12MM,(5/PACKAGE); IMPLANT

STRYKER LEIBINGER FREIBURG BONE SCREWS, MP, CROSS-PIN, DIAM.2.0X12MM,(5/PACKAGE); IMPLANT
Model Number 50-20712
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported by a company representative that during the patient's post operative check up, the patient presented posterior over bite on the left mandible and a non union of the left mandible.There was a revision surgery performed to remove and replace the hardware.
 
Additional Manufacturer Narrative
No x-rays or images of the reported event could be provided, thus the non-union could not be confirmed.As stated in the event description, the non-union has been reported about 12 weeks after initial procedure.The screws appeared to be stable and were removed during revision surgery and fixation has been placed.Prior to the reported event, the patient has missed several follow-up appointments.The sales rep also mentioned in an e-mail that the patient is non-compliant to post-operative care instructions.Based on statistical evaluation, there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.Therefore, no further corrective and / or preventive actions are deemed necessary at this time.The complaint is added to the complaint trend.Should further information be available, the investigation will be re-evaluated.Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3: device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported by a company representative that during the patients post operative check up, the patient presented posterior over bite on the left mandible and a non union of the left mandible.There was a revision surgery performed to remove and replace the hardware.

Brand Name
BONE SCREWS, MP, CROSS-PIN, DIAM.2.0X12MM,(5/PACKAGE)
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
DE  D-79111
MDR Report Key10065217
Report Number0008010177-2020-00023
Device Sequence Number777474
Product Code JEY
UDI-Device Identifier34546540602597
UDI-Public34546540602597
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-20712
Device Catalogue Number50-20712
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date05/18/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1